# SDR CA000718002

- Difficulty date: June 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 45,175 hours, 42,785 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Fitting
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DIVERTED TO YOW DUE LOW OIL QUANTITY IN NR 2 ENGINE. NO EMERGENCY WAS DECLARED, LANDED WITHOUT INCIDENT. MAINTENANCE FOUND FITTING (ON GEARBOX) FOR DIFFERENTIAL PRESSURE SWITCH LEAKING.INSERT AND JAMB NUT REPLACED, LEAK CHECKED OK.
